EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 98(112), pp. 219–226 (2015)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Hardy type inequalities on time scales

James A. Oguntuase

Department of Mathematics, Federal University of Agriculture, Abeokuta, Nigeria

Abstract: We obtain some new generalizations of Hardy type inequalities involving several functions on time scales. Furthermore, some new multidimensional Hardy–Knopp type inequalities on time scales are derived and discussed.

Keywords: time scales; Hardy-type inequalities; Hardy–Knopp type inequalities; delta integral

Classification (MSC2000): 39A10; 34B10; 26D15

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 18 Nov 2015. This page was last modified: 6 Jan 2016.

© 2015 Mathematical Institute of the Serbian Academy of Science and Arts
© 2015–2016 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition